# SDR AALA201811089006

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 10,488 hours, 4,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT ATTENDANT SEAT FLASHLIGHT MOUNTED ON RIGHT AFT LAVATORY WITH A DEAD BATTERY.  INSTALLED A NEW BATTERY.  SECURED WITH SAFETY TAMPER PROOF SEAL IAW AMM 25-60-00.
